# SDR DLL13953437

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- Engine: Rroyce RB21122B02
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Component: 729640
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 1 GEN DIFF FAULT LIGHT CAME ON WITH APU ON MCO, RETURNED FLT TO LAX.  FOUND METAL IN SCAVENGE FILTER OF NR 1 IDG.  REPLACED IDG, OPERATION NORMAL.
